# SDR SWAA2023071959468

- Difficulty date: June 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<[01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5.;[07] REQUIRED NDI HFEC FOR OPEN HOLES AND CRACK FREE CUT OUT ON REPAIR AREA L/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER LBL6-22 WL167.68 IAW SRM 57-10-10-2R-5 PAR. C.[09] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA L/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER LBL6-22 WL167.68 IAW SRM 57-10-10-2R-5 PAR. E-K. REPLACEMENT ANGLE MATERIAL USED 2024T3 CLAD 0.063' LOT# 1507920-1. AND SPLICE ANGLE MATERIAL USED 2024T3 CLAD 0.071' LOT# 1501822-1.;[10] CAP SEAL OF FUEL TANK REPAIR FASTENERS L/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER LBL6-22 WL167.68 IS DOCUMENTED ON NRC TTG8Q00LNQZR STEP 6.;[14] INSTALLED FASTENERS OF HORIZNTAL FLANGE OF L/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER LBL6-22 WL167.68 IAW SRM 57-10-10-2R-5 PAR.L.;[15] RII VERIFIED CORRECTIVE ACTION ITEM 14.;[16] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS ON VERTICAL FLANGE OF L/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER LBL6-22 WL167.68 BEFORE SQUEEZE OUT TIME EXPIRE 24 JUN 2023 10:00 UTC IAW SRM 57-10-10-2R-5 PAR.L; DWG 111A1000 AND SOPM 20-50-19.;
